# SDR A6WA201744868

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 36,087 hours, 34,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE.  PLUNGER APPERATUS TO BE INOPERABLE AS WELL
